# SDR USAA2011021490703

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,795 hours, 12,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 520
- Condition: Low Pressure
- Location: R3 Door
- Part time: 34,795 hours, 12,550 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1463 - SFO - EES - FLIGHT ATTENDANT CIDS PANEL CAUTION LIGHT FOR 3-R DOOR PRESSURE LOW.  MAINTENANCE SERVICED 3-R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
